# SDR DALA2024050104843

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 87,934 hours, 11,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 4R DOOR SLIDE PACK IS LOOSE. CORRECTIVE ACTION: R/R DOOR BUSTLE PER A330 AMM 25-62. OK FOR SERVICE. (5357399)
